# SDR IPXA1565027

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: A 221; Z 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOORBOARD, BS 333-440,  LBL 45-65, UPR SURFACE HAS AREA OF FIBER DAMAGE.  FOUND FLOORBOARD TO BE OUT OF LIMITS IAW SRM 53-00-50-1A1.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692G.
